Advanced Search
MyIDEAS: Login to save this article or follow this journal

An Extension of the Second Welfare Theorem to Economies with Nonconvexities and Public Goods

Contents:

Author Info

  • Khan, M Ali
  • Vohra, Rajiv

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://links.jstor.org/sici?sici=0033-5533%28198705%29102%3A2%3C223%3AAEOTSW%3E2.0.CO%3B2-6&origin=repec
File Function: full text
Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by MIT Press in its journal Quarterly Journal of Economics.

Volume (Year): 102 (1987)
Issue (Month): 2 (May)
Pages: 223-41

as in new window
Handle: RePEc:tpr:qjecon:v:102:y:1987:i:2:p:223-41

Contact details of provider:
Web page: http://mitpress.mit.edu/journals/

Order Information:
Web: http://mitpress.mit.edu/journal-home.tcl?issn=00335533

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Antonio Villar, 1994. "Existence and efficiency of equilibrium in economics with increasing returns to scale: an exposition," Investigaciones Economicas, Fundación SEPI, vol. 18(2), pages 205-243, May.
  2. repec:hal:wpaper:halshs-00531434 is not listed on IDEAS
  3. Jorge Rivera, 2004. "Una aplicación del análisis no diferenciable a la economía matemática: caracterización de la hipótesis de libre eliminación por medio del cono normal a la frontera del conjunto," Revista de Analisis Economico – Economic Analysis Review, Ilades-Georgetown University, Universidad Alberto Hurtado/School of Economics and Bussines, vol. 19(2), pages 147-156, December.
  4. Sushama Murty, 2014. "Necessary and sufficient conditions for an environmental Kuznets curve with some illustrative examples," Discussion Papers 1407, Exeter University, Department of Economics.
  5. Jean-Marc Bonnisseau, 2000. "The Marginal Pricing Rule in Economies with Infinitely Many Commodities," Econometric Society World Congress 2000 Contributed Papers 0262, Econometric Society.
  6. Murty, Sushama, 2006. "Externalities and Fundamental Nonconvexities : A Reconciliation of Approaches to General Equilibrium Externality Modelling and Implications for Decentralization," The Warwick Economics Research Paper Series (TWERPS) 756, University of Warwick, Department of Economics.
  7. Nur Ata, H. & Basci, Erdem, 2004. "Existence of competitive equilibrium under financial constraints and increasing returns," Journal of Economic Dynamics and Control, Elsevier, vol. 28(12), pages 2457-2473, December.
  8. Berliant, M. & Dunz, K., 1992. "Existence of Equilibrium with Nonconvexities and Finitely Many Agents," RCER Working Papers 334, University of Rochester - Center for Economic Research (RCER).
  9. Basci, Erdem & Erdogan, Ayse M. & Saglam, Ismail, 2006. "Money, Tobin Effect, and Incerasing Returns," MPRA Paper 1904, University Library of Munich, Germany.
  10. Conley, John P. & Diamantaras, Dimitrios, 1996. "Generalized Samuelson conditions and welfare theorems for nonsmooth economies," Journal of Public Economics, Elsevier, vol. 59(1), pages 137-152, January.
  11. Yun, Kwan Koo, 1995. "The Dubovickii-Miljutin Lemma and characterizations of optimal allocations in non-smooth economies," Journal of Mathematical Economics, Elsevier, vol. 24(5), pages 435-460.
  12. repec:hal:journl:halshs-00367859 is not listed on IDEAS
  13. Flam, S.D. & Jourani, A., 2000. "Prices and Pareto Optima," Norway; Department of Economics, University of Bergen 0800, Department of Economics, University of Bergen.
  14. repec:hal:journl:halshs-00531464 is not listed on IDEAS
  15. Torregrosa, Ramon. J., 2008. "Preference for Income Taxation with Several Heterogeneous Consumers," MPRA Paper 14291, University Library of Munich, Germany.
  16. repec:hal:journl:halshs-00367867 is not listed on IDEAS

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:tpr:qjecon:v:102:y:1987:i:2:p:223-41. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Karie Kirkpatrick).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.